Atteintes médicamenteuses du tractus gastro-intestinal: une revue clinico-pathologique
|Published in||Revue médicale suisse. 2010, vol. 6, no. 261, p. 1650-1655|
|Abstract||Many drugs are known to have adverse effects on the gastrointestinal tract. The consequences can range from asymptomatic histological lesions in the gastrointestinal mucosa to fatal complications such as haemorrhage or perforation. On the biopsies (or on surgical specimens), there is a limited number of injury pattern that should suggest drug-induced pathology. They are mostly non specific (ex: ulcer). However, some drugs may induce pathognomonic histological lesions. For this reason, the diagnosis of a drug-induced gastrointestinal pathology depends on a clinicopathological correlation and implies a good communication between the pathologist and the clinician. In this review, we focus on the most common and well-described drug-related clinico-pathological conditions of the gastrointestinal tract using an organ and lesion based approach.|
|Keywords||Apoptosis/drug effects — Colitis/chemically induced/pathology — Duodenal Ulcer/chemically induced/pathology — Eosinophils — Esophagitis/chemically induced/pathology — Gastrointestinal Diseases/*chemically induced/*pathology — Gastrointestinal Tract/*drug effects/*pathology — Humans — Intestinal Mucosa/drug effects/pathology — Severity of Illness Index — Stomach Ulcer/chemically induced/pathology|
This document has no fulltext available yet, but you can contact its author by using the form below.
Faculté de médecine / Section de médecine clinique / Département de médecine interne des spécialités
|Research group||Métastases du foie (657)|
|PUSZTASZERI, Marc et al. Atteintes médicamenteuses du tractus gastro-intestinal: une revue clinico-pathologique. In: Revue médicale suisse, 2010, vol. 6, n° 261, p. 1650-1655. https://archive-ouverte.unige.ch/unige:20550|